Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 33, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 22, 2008, 2:02 AM CDT for Andrew County, Holt County, Missouri; Doniphan County, Kansas. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 2:02 AM CDT (07:02 UTC)
- Expired
- Apr 22, 2008, 2:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Doniphan County, KS, Andrew County, MO, Holt County, MO
The radar
The Pleasant Hill radar (KEAX), 146 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 2:20 AM CDT | HAIL 1 | 5 Ne Fillmore, MO | HAIL SIZE AT LEAST 1 INCH. |
| Apr 22, 2:36 AM CDT | HAIL 1 | 5 Ne Fillmore, MO | HAIL SIZE AT LEAST 1 INCH. |
| Apr 22, 2:38 AM CDT | HAIL 1 | 5 Ne Fillmore, MO | HAIL SIZE AT LEAST 1 INCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1388 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 220702
SVREAX
KSC043-MOC003-087-220730-
/O.NEW.KEAX.SV.W.0033.080422T0702Z-080422T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
202 AM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DONIPHAN COUNTY IN NORTHEAST KANSAS
WESTERN ANDREW COUNTY IN NORTHWEST MISSOURI
SOUTHEASTERN HOLT COUNTY IN NORTHWEST MISSOURI
* UNTIL 230 AM CDT
* AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF TROY...AND MOVING NORTHEAST AT
32 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FILLMORE BY 220 AM CDT.
THE TOWN OF ROSENDALE IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4008 9471 3978 9504 3986 9521 4014 9507
4014 9499
TIME...MOT...LOC 0702Z 217DEG 27KT 3990 9506
$$
211 follow-up statement
000
WWUS53 KEAX 220711
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 AM CDT TUE APR 22 2008
KSC043-220721-
/O.CAN.KEAX.SV.W.0033.000000T0000Z-080422T0730Z/
DONIPHAN KS-
211 AM CDT TUE APR 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DONIPHAN COUNTY
IS CANCELLED...
AT 207 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4008 9471 3989 9493 3991 9496 3990 9500
3987 9506 3987 9508 3991 9516 3991 9518
4014 9507 4014 9498
TIME...MOT...LOC 0711Z 207DEG 28KT 3997 9503
$$
MOC003-087-220730-
/O.CON.KEAX.SV.W.0033.000000T0000Z-080422T0730Z/
ANDREW MO-HOLT MO-
211 AM CDT TUE APR 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLT AND NORTHWESTERN ANDREW COUNTIES UNTIL 230 AM CDT...
AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF OREGON...OR 11
MILES NORTH OF TROY...MOVING NORTHEAST AT 32 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FILLMORE BY 220 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4008 9471 3989 9493 3991 9496 3990 9500
3987 9506 3987 9508 3991 9516 3991 9518
4014 9507 4014 9498
TIME...MOT...LOC 0711Z 207DEG 28KT 3997 9503
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 1:57 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 22, 1:57 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 157 AM CDT TUE APR 22 2008 .DISCUSSION... WILL LET WATCH GO. MAY STILL HAVE SOME ISOLATED SEVERE STORMS THE REST OF THE NIGHT WITH HAIL TO ONE INCH THE MAIN THREAT. PC && .PREVIOUS DISCUSSION... /725 PM CDT MON APR 21 2008/ LINE OF TOWERING CU ALONG CONVERGENCE/CONFLUENCE BOUNDARY FROM WEST OF TOPEKA TO JUST WEST OF EMPORIA BEGINNING SHOW BETTER VERTICAL DEVELOPMENT...AND TRYING TO BREAK THROUGH CAPPING INVERSION. CONTINUED DEVELOPMENT MAY EVENTUALLY BE AIDED BY VERY LEADING EDGE OF SHORTWAVE PROGRESSING EAST THROUGH SRN COLORADO...AND WEAK MIDLEVEL CAA. ALTHOUGH FREEZING LEVELS ARE QUITE HIGH (12.5K-13K FT)...RATHER STEEP MIDLEVEL LAPSE RATES (AROUND 8 C/KM) AND CAPES 200-400 J/KG IN THE HAIL GROWTH REGION OF -10C TO -30C WOULD SUPPORT MARGINALLY SEVERE HAIL IN THE STRONGEST UPDRAFT. SOME QUESTIONS STILL REMAIN REGARDING THE ABILITY FOR ANY UPDRAFTS TO MAINTAIN INTENSITY AND INTEGRITY WITH DEEP LAYER SHEAR ONLY JUST EXCEEDING 30KT...AND EXPECTED MORE PULSE MULTICELLULAR CHARACTERISTICS. IF A SUSTAINED UPDRAFT CAN BE MAINTAINED AS THE CONVECTION ENTERS THE CWA...PRELIMINARY CRITERIA FOR SEVERE HAIL WOULD BE 50 DBZ TO AROUND 30-35K FT AND 60 DBZ TO 20-25K FT. WHILE TEMPERATURE/DEWPOINT SPREADS...MIDLEVEL DRY AIR...AND DCAPES IN EXCESS OF 1000 J/KG WOULD SUPPORT THE POSSIBILITY OF THUNDERSTORM WINDS REACHING SEVERE CRITERIA...NOCTURNAL COOLING AND FURTHER SATURATION AND COOLING OF THE MIDLEVEL MAY PRECLUDE A SIGNIFICANT WIND DAMAGE THREAT. OVERALL...SEVERE THREAT APPEARS TO BE QUITE MARGINAL AND CONDITIONAL GIVEN OVERALL ATMOSPHERIC CONDITIONS...HOWEVER SEVERE WATCH WILL BE IN EFFECT UNTIL 07Z (SEE STLWCNEAX FOR DETAILS). 21 /455 PM CDT MON APR 21 2008/ 21Z SFC ANALYSIS INDICATES SFC FRONT HAS MOVED TO A MARYVILLE TO TOPEKA LINE...WITH SOME INCREASED FORWARD ACCELERATION NOTED...AS FORECAST BY THE 18Z NAM-WRF. MESOANALYSIS ALSO INDICATES MODEST SFC CONVERGENCE ALONG THE FRONTAL BOUNDARY...WITH THE GREATEST MAGNITUDE NEAR THE FRONTAL SEGMENT NEAR EMPORIA...WITH LOWER 60 DEWPOINTS INTERSECTING THE BOUNDARY. HOWEVER...700 MB ANALYSIS STILL SHOWS STOUT CAPPING INVERSION WITH +8C BUBBLE COVERING MUCH OF THE WARM SECTOR ALONG THE KANSAS/MISSOURI BORDER...SIGNIFICANTLY LIMITING THE DEPTH OF CONVECTIVE ELEMENTS. PREFRONTAL MLCAPES ANALYZED BETWEEN 500 AND 1000 J/KG WITH A FAIR AMOUNT OF CIN REMAINING DUE TO THE WARM NOSE. VERY LITTLE CHANGE IN THINKING FROM THE PREVIOUS DISCUSSION REGARDING CONVECTIVE INITIATION AND STORM MODE. PRIMARILY FOCUSING ON TWO MAIN AREAS FOR THE NEXT COUPLE HOURS FOR STORM FORMATION 1) COINCIDING WITH THE STRONGEST LOW LEVEL CONVERGENCE OVER CNTRL KANSAS ALONG THE WRN EDGE OF THE WARM LAYER WHERE SOME WEAK MIDLEVEL CAA SHOULD LEAD TO MORE MARGINAL DESTABILIZATION ALONG AN BEHIND THE SFC FRONT AND IN CONJUNCTION WITH THE 850 MB FRONT...AND 2) OVER FAR NWRN MISSOURI AND ERN NEBRASKA/SWRN IOWA ON THE NRN PERIPHERY OF THE MIDLEVEL CAPPING IN AN AREA OF CONVERGENCE ALONG THE 850 MB FRONT WITH MUCAPES AROUND 500 J/KG. OVERALL DYNAMIC FORCING STILL LOOKS TO BE QUITE WEAK WITH ONLY NOTABLE MIDLEVEL WAVE ONLY NOW MAKING IT INTO SRN COLORADO. FEEL THE LATEST 18Z GFS MAY HAVE THE BEST HANDLE ON THE POST SFC FRONTAL CONVECTION ALONG THE 850 MB FRONT RATHER THAN THE NAM-WRF WHICH MAY BE A BIT TOO ROBUST WITH SFC DEWPOINTS. STILL CANNOT TOTALLY DISCOUNT PREFRONTAL CONVECTION AFTER DARK AS SUGGESTED BY RUC FORECAST...AND EVEN HINTED AT BY GFS BUFR SOUNDINGS CLOSER TO CNTRL MISSOURI. 21 /332 PM CDT MON APR 21 2008/ CU FIELD HAS DEVELOPED ACROSS EASTERN KANSAS INTO WESTERN MISSOURI THIS AFTERNOON IN THE WAKE OF MORNING STRATUS. BRIEF MESO LOW WAS EVIDENT VIA VIS SATELLITE IMAGERY WITH WEAK REFLECTION IN THE SFC OBSERVATIONS JUST EAST OF SALINA DURING THE EARLY AFTERNOON HOURS. THIS FEATURE HAS SINCE BECOME STRETCHED AND ELONGATED AS SFC FRONTAL BOUNDARY HAS CREPT INTO THE AREA. OTHERWISE...CU FIELD ENHANCING THIS AFTERNOON AS INSTABILITY AXIS SLOWLY EDGES NORTHWARD INTO EASTERN KANSAS. CURRENTLY BECOMING PESSIMISTIC IN REGARDS TO WHETHER SFC BASED CONVECTION WILL DEVELOP AS STOUT CAPPING REMAINS IN PLACE THIS AFTERNOON ALONG WITH A LACK OF SUBSTANTIAL UPPER LEVEL SUPPORT. NEVERTHELESS IF A STORM CAN BREAK THROUGH THE CAP AND DEVELOP WITHIN PREFERENTIAL ENVIRONMENT...MLCAPE VALUES ON THE ORDER OF 1000J/KG SHOULD BE EDGING INTO EASTERN KANSAS BY LATER THIS AFTERNOON AHEAD OF THE SOUTHEASTERLY ADVANCING COLD FRONT CURRENTLY MOVING INTO NORTHWEST MISSOURI. DEEP LAYER SHEAR REMAINS MARGINAL FOR SUPERCELLULAR DEVELOPMENT WITH 0-6KM BULK SHEAR VECTORS STRUGGLING TO REACH 30KTS ACROSS EASTERN KANSAS INTO WESTERN MISSOURI. THEREFORE...WOULD LIKELY SEE A MIX OF PULSE TO MULTICELL DEVELOPMENT WITH PERHAPS A SUPERCELL OR TWO IN THE MIX. MORE LIKELY DEVELOPMENT SEEMS TO BE ALONG AND NORTH OF SFC BOUNDARY THIS EVENING...MORE FOCUSED ALONG H85 BAROCLINIC ZONE WHERE INITIATION CAN FOCUS ABOVE THE INVERSION. THIS DEVELOPMENT HAS THE POTENTIAL TO BECOME STRONG TO SEVERE AS ADVANCING UPPER LEVEL IMPULSE WILL INCREASE OVERALL DEEP LAYER SHEAR BY LATER THIS EVENING HELPING TO SUSTAIN UPDRAFTS. IN ADDITION...MID LEVEL LAPSE RATES CURRENTLY ON THE ORDER OF 8.5 C/KM WOULD SUPPORT VIGOROUS UPDRAFTS WITH THE POTENTIAL TO PRODUCE LARGE HAIL. ALSO...LATEST MESOSCALE ANALYSIS SHOWING DCAPE AOA 1000 J/KG ACROSS THE AREA WHICH WOULD SUPPORT STRONG DOWNDRAFT POTENTIAL WITH MORE VIGOROUS ACTIVITY...WHICH SEEMS PLAUSIBLE GIVEN AMOUNT OF MID LEVEL DRY AIR ABLE TO EVAPORATIVELY COOL ANY PRECIP. SLOW MOVING FRONT MAY STILL LINGER ACROSS THE EASTERN COUNTIES BY TOMORROW MORNING WITH PRECIP CHANCES LIKELY FOCUSED ACROSS THIS AREA BY THEN. PRECIP SHOULD WIND DOWN DURING THE DAY TOMORROW WITH A BRIEF REPRIEVE BY THE AFTERNOON HOURS. FRONT DOESNT LOOK TO MAKE IT VERY FAR SOUTH BEFORE STALLING BY TOMORROW NIGHT....MOST LIKELY ACROSS SOUTHERN MISSOURI AS PRESSURE FALLS PROMOTE EASTERLY LLVL FLOW TO TAKE SHAPE BY WEDNESDAY MORNING. WARM FRONT LIFTS BACK INTO THE AREA BY WEDNESDAY AHEAD OF THE NEXT UPPER LEVEL SHORT WAVE TROUGH TO AFFECT THE AREA. FINE TUNED POPS A BIT FOR WEDNESDAY FOCUSING MORE TOWARDS THE NIGHT TIME PERIODS...MORE ALIGNED WITH STRONGER UPPER LEVEL SUPPORT. NEVERTHELESS...AMPLE MOISTURE SHOULD BE IN PLACE FOR PRECIPITATION PRODUCTION. DEROCHE MEDIUM RANGE... MOISTURE CONTINUES TO OVERSPREAD THE REGION DURING THE DAY THURSDAY. ECMWF/GFS SEND A SHORTWAVE NORTHEAST ACROSS THE REGION DURING THE DAY THURSDAY...AHEAD OF A COLD FRONT. MODELS ALSO CONTINUE TO SHOW THE COLD FRONT MOVING SOUTH ACROSS THE AREA DURING THE DAY FRIDAY...ALBEIT SOMEWHAT SLOWER. DUE TO PRETTY GOOD RUN TO RUN CONSISTENCY IN THE LAST DAY OR SO...HAVE BUMPED UP POPS A LITTLE MORE FOR THE THURSDAY THROUGH FRIDAY TIMEFRAME. AIRMASS WILL BE FAIRLY JUICY SO LOCALLY HEAVY RAIN WILL BE POSSIBLE. WILL CONTINUE THE DRY FORECAST FOR LATE FRIDAY NIGHT INTO SATURDAY. HAVE GONE AHEAD AND INTRODUCED SLIGHT CHANCE POPS FOR SUNDAY...AS FAVORED MORE CONSISTENT ECMWF BRINGS THE NEXT COLD FRONT ACROSS AT THAT TIME. WITH FRONTS WOBBLING BACK AND FORTH ACROSS THE REGION THROUGHOUT THE THURSDAY THROUGH MONDAY TIMEFRAME...WILL STICK WITH NEAR NORMAL TEMPS. NRR && .AVIATION... FOR THE 06Z TAFS...AS THE COLD FRONT PUSHES INTO MISSOURI AFT MIDNIGHT EXPECT SCATTERED THUNDERSTORMS. WITH COOLER AIR ADVECTING SE...THIS WILL AID IN BOUNDARY LAYER SATURATION WITH MVFR/IFR CIGS DEVELOPING BTWN 06-10Z. SOLAR INSOLATION AND DRIER AIR FILTERING SOUTHEAST WILL ALLOW FOR RAPID INCREASE IN CEILING HEIGHTS TUESDAY MORNING. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 21, 12:56 PM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CDT MON APR 21 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CDT MON APR 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL PUSH SLOWLY SOUTHEAST INTO NORTHWEST MISSOURI AND NORTHEAST KANSAS THIS AFTERNOON AND THEN ACROSS THE REMAINDER OF THE OUTLOOK AREA TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF THE FRONT THIS EVENING...WITH ADDITIONAL DEVELOPMENT POSSIBLE BEHIND THE FRONT THROUGH THE EVENING AND OVERNIGHT HOURS. STRONG TO SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA...MAINLY SOUTHEAST OF A MOUND CITY MISSOURI TO GRANT CITY LINE DURING THE EVENING AND OVERNIGHT HOURS TONIGHT. THE PRIMARY THREAT WITH THE ANTICIPATED THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD FRONT WILL PUSH SOUTH OF THE REGION ON TUESDAY BEFORE STALLING JUST SOUTH OF MISSOURI AND LIFTING NORTHWARD AS A WARM FRONT WEDNESDAY. THIS FRONT WILL RETURN THE THREAT OF THUNDERSTORMS TO THE AREA WEDNESDAY NIGHT THROUGH FRIDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE IF ANY OF THIS ACTIVITY COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THE EVENING AND TONIGHT. DEROCHE
In the hours before
Local storm report, Apr 22, 1:34 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
134 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL KANSAS CITY KS 39.12N 94.73W
04/22/2008 M0.88 INCH WYANDOTTE KS PUBLIC
NICKEL SIZE HAIL AND ESTIMATED 35 MPH WINDS.
0114 AM HAIL KANSAS CITY 39.12N 94.55W
04/22/2008 E1.00 INCH JACKSON MO BROADCAST MEDIA
0.75 TO 1.00 INCH HAIL.
0114 AM HAIL 3 SSE KANSAS CITY 39.08N 94.53W
04/22/2008 E0.75 INCH JACKSON MO TRAINED SPOTTER
0129 AM HAIL 1 W INDEPENDENCE 39.09N 94.37W
04/22/2008 E1.00 INCH JACKSON MO LAW ENFORCEMENT
AT 31ST AND BLUE RIDGE.
0132 AM HAIL INDEPENDENCE 39.09N 94.35W
04/22/2008 E1.00 INCH JACKSON MO LAW ENFORCEMENT
&&
MASSpecial weather statement, Apr 22, 1:37 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 137 AM CDT TUE APR 22 2008 KSZ102-MOZ011-012-220700- ANDREW-DONIPHAN-HOLT- 137 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR DONIPHAN...SOUTHEASTERN HOLT AND SOUTHWESTERN ANDREW COUNTIES UNTIL 200 AM CDT... AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DENTON...OR 7 MILES SOUTHWEST OF TROY... MOVING NORTHEAST AT 36 MPH. THIS STORM WILL BE NEAR... TROY BY 145 AM CDT. AMAZONIA AND 9 MILES SOUTH OF FILLMORE BY 200 AM CDT. THE TOWNS OF BENDENA...SEVERANCE AND FANNING ARE ALSO IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Local storm report, Apr 22, 1:41 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
141 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM HAIL INDEPENDENCE 39.09N 94.35W
04/22/2008 E1.25 INCH JACKSON MO TRAINED SPOTTER
&&
MASSpecial weather statement, Apr 22, 1:48 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 148 AM CDT TUE APR 22 2008 KSZ103-104-MOZ028-220715- LEAVENWORTH-PLATTE-WYANDOTTE- 148 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN LEAVENWORTH...NORTHWESTERN WYANDOTTE AND SOUTHEASTERN PLATTE COUNTIES UNTIL 215 AM CDT... AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BASEHOR...MOVING NORTHEAST AT 32 MPH. THIS STORM WILL BE NEAR... LANSING BY 200 AM CDT. PARKVILLE BY 210 AM CDT. WEATHERBY LAKE...PLATTE WOODS...LAKE WAUKOMIS AND 8 MILES SOUTHEAST OF PLATTE CITY BY 215 AM CDT. THE TOWNS OF FAIRMOUNT...PIPER...WOLCOTT...POMEROY...WALDRON...FARLEY AND KANSAS CITY INTL AIRPORT ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Local storm report, Apr 22, 1:57 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
157 AM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM HAIL BASEHOR 39.13N 94.93W
04/22/2008 M1.00 INCH LEAVENWORTH KS NWS EMPLOYEE
ONE INCH HAIL
&&
HMORGANSpecial weather statement, Apr 22, 1:59 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 159 AM CDT TUE APR 22 2008 MOZ030-037-038-220730- JACKSON-LAFAYETTE-RAY- 159 AM CDT TUE APR 22 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JACKSON...NORTHWESTERN LAFAYETTE AND SOUTHERN RAY COUNTIES UNTIL 230 AM CDT... AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ORRICK TO BUCKNER TO BLUE SPRINGS TO INDEPENDENCE...MOVING EAST AT 26 MPH. THESE STORMS WILL BE NEAR... BLUE SPRINGS...ORRICK AND LEVASY BY 205 AM CDT. GRAIN VALLEY BY 215 AM CDT. RICHMOND...WELLINGTON AND HENRIETTA BY 225 AM CDT. LEXINGTON AND HARDIN BY 230 AM CDT. THE TOWNS OF FLEMING...NAPOLEON AND CAMDEN ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 12:21 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 39 min |
| Apr 22, 1:01 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 29 min |
| Apr 22, 1:31 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 29 min |
| Apr 22, 2:24 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 36 min |
| Apr 22, 2:27 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Nodaway | 33 min |
| Apr 22, 2:52 AM CDT | Severe Thunderstorm Warning | EAX | Jackson | 23 min |
| Apr 22, 3:22 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 23 min |
| Apr 22, 3:41 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 34 min |
| Apr 22, 4:09 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 36 min |
| Apr 22, 5:09 AM CDT | Areal Flood Advisory | EAX | Henry | 6 hr |
| Apr 22, 8:34 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 21 hr |
| Apr 22, 12:27 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.